# SDR SWIA201540980

- Difficulty date: March 15, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR SKIN AT AVIONICS DOOR CUT-OUT, HAS CORROSION AROUND PERIMETER OF CUTOUT, C-CHECK RO 4/2/15.  BLENDED OUT CORROSION FROM FUSELAGE AREA AROUND AVIONICS DOOR CUTOUT INNER SKIN DOUBLER REF 200. REO ORIGINAL THICKNESS OF FUSELAGE INTERIOR SKIN AVIONICS DOOR CUT-OUT DOUBLER 0.050" REMAINING THICKNESS AFTER BLENDED 0.044" MATERIAL LOSS 0.006, ALLOWABLE 0.040 AND WITHIN LIMITS REF REO LEAK CHECK GOOD.
